# SDR AALA202405079859

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 64,804 hours, 38,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Rt Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RH PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR REQUIRES SERVICING. SERVICED AFT RH PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR TO 1650PSI FROM 1100PSI AT 60F. IAW AMM 52-10-00.
